Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Completions for a class of convergence groups

Author: G. D. Richardson
Journal: Proc. Amer. Math. Soc. 39 (1973), 211-213
MSC: Primary 54A05; Secondary 54E15
MathSciNet review: 0313982
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The purpose of this note is to show that the class of abelian totally bounded regular convergence groups has ``regular completions".

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54A05, 54E15

Retrieve articles in all journals with MSC: 54A05, 54E15

Additional Information

PII: S 0002-9939(1973)0313982-7
Article copyright: © Copyright 1973 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia